# SDR C2XA07TY049

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 13,982 hours, 11,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT C-CHECK INSPECTION THE FWD DIGITAL WAS FOUND WITH CORROSION.  MAINTENANCE REMOVED THE CORRODED SECTION, INSTALL A NEW SECTION WITH A DOUBLER.  ALL WORK WAS IAW EMB EC 5320-01059.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
